# SDR DL72S972091

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C, FOUND LT AND RT FWD DOOR EXTEROIR EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK, OPS NORMAL.
